Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Help! I don't know what is going wrong...I've been using BP, tazorac and Klaron for about 2 years now, but recently it has started to turn my skin orange! Does anyone know if this is normal? I have a dermatologist appt. in about 2 weeks (soonest I could get one)

Share this post


Link to post
Share on other sites

are you using any of the followings?

suntan lotion

fake tan lotion/ spray/ foam....air brush....

bronzer

NOT wearing sunscreen

That's all I can think. If you turn orange because of the interaction effect of your medicine, which I don't think so, that...you need to consult your doctor. Those 3 have no interaction effect between them but I think you might recently alter something in your routine that cause the orangy skin.

did you do anything differently? sun bathe?

Share this post


Link to post
Share on other sites

if you look at the klaron lotion it has an orangish tint to it. if you leave it on your skin overnight, look at yourself in the morning and you can see where you applied it. sometimes if i put too much on it looks like dried blood, or browninsh orange gunk. its pretty gross but i bet your turning orange from that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×